Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1 Publication
2026 |
Published |
Journal Article |
IST-REx-ID: 18706 |
|
|
Portinale, Lorenzo, and Filippo Quattrocchi. “Discrete-to-Continuum Limits of Optimal Transport with Linear Growth on Periodic Graphs.” European Journal of Applied Mathematics, vol. 37, no. 3, Cambridge University Press, 2026, pp. 614–42, doi:10.1017/s0956792524000810.
[Published Version]
View
| Files available
| DOI
| WoS